Follow
Shishuo Fu (傅士硕)
Shishuo Fu (傅士硕)
Associate Professor, Chongqing University
Verified email at cqu.edu.cn
Title
Cited by
Cited by
Year
Some inequalities for k-colored partition functions
S Chern, S Fu, D Tang
The Ramanujan Journal 46, 713-725, 2018
322018
On two unimodal descent polynomials
S Fu, Z Lin, J Zeng
Discrete Mathematics 341 (9), 2616-2626, 2018
302018
On a generalized crank for k-colored partitions
S Fu, D Tang
Journal of Number Theory 184, 485-497, 2018
272018
On 1212-avoiding restricted growth functions
Z Lin, S Fu
The Electronic Journal of Combinatorics, P1. 53-P1. 53, 2017
212017
On 120-avoiding inversion and ascent sequences
Z Lin, S Fu
European Journal of Combinatorics 93, 103282, 2021
182021
Generalizing a partition theorem of Andrews
S Fu, D Tang
arXiv preprint arXiv:1705.05046, 2017
182017
A new decomposition of ascent sequences and Euler–Stirling statistics
S Fu, EY Jin, Z Lin, SHF Yan, RDP Zhou
Journal of Combinatorial Theory, Series A 170, 105141, 2020
172020
Combinatorial proof of one congruence for the broken 1-diamond partition and a generalization
S Fu
International Journal of Number Theory 7 (01), 133-144, 2011
172011
The negative q-binomial
S Fu, V Reiner, D Stanton, N Thiem
arXiv preprint arXiv:1108.4702, 2011
132011
Multiranks and classical theta functions
S Fu, D Tang
International Journal of Number Theory 14 (02), 549-566, 2018
112018
Bijective proofs of partition identities of MacMahon, Andrews, and Subbarao
S Fu, J Sellers
Discrete Mathematics & Theoretical Computer Science, 2014
102014
(q, t)-Catalan numbers: gamma expansions, pattern avoidances, and the (− 1)-phenomenon
S Fu, D Tang, B Han, J Zeng
Advances in Applied Mathematics 106, 57-95, 2019
92019
Partitions with fixed largest hook length
S Fu, D Tang
The Ramanujan Journal 45, 375-390, 2018
82018
A unifying combinatorial approach to refined little Göllnitz and Capparelli's companion identities
S Fu, J Zeng
Advances in Applied Mathematics 98, 127-154, 2018
72018
Bijective proofs of recurrences involving two Schröder triangles
S Fu, Y Wang
European Journal of Combinatorics 86, 103077, 2020
52020
On certain unimodal sequences and strict partitions
S Fu, D Tang
Discrete Mathematics 343 (2), 111650, 2020
52020
Mahonian STAT on rearrangement class of words
S Fu, T Hua, V Vajnovszki
Discrete Applied Mathematics 270, 134-141, 2019
42019
Burstein’s permutation conjecture, Hong and Li’s inversion sequence conjecture and restricted Eulerian distributions
S Chern, S Fu, Z Lin
Proceedings of the Edinburgh Mathematical Society 66 (4), 1179-1201, 2023
32023
From q-Stirling numbers to the ordered multiset partitions: A viewpoint from vincular patterns
JN Chen, S Fu
Advances in Applied Mathematics 110, 120-152, 2019
32019
On the Slack Euler Pair for Vector Partition.
S Fu, T Hua
Integers: Electronic Journal of Combinatorial Number Theory 18, 2018
32018
The system can't perform the operation now. Try again later.
Articles 1–20